By Topic

Stability Analysis of Nonstandard Nonlinear Singularly Perturbed Discrete Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kyun-Sang Park ; Department of Electrical Engineering, Korea Advanced Institute of Science and Technology, Daejeon, Korea ; Jong-Tae Lim

In this brief, we consider the stability problem of nonstandard nonlinear singularly perturbed discrete systems (NN-SPDSs). Specifically, an NN-SPDS is decomposed into two standard nonlinear SPDSs. Based on the lower order subsystems of the standard nonlinear SPDSs, we analyze the stability of the NN-SPDS.

Published in:

IEEE Transactions on Circuits and Systems II: Express Briefs  (Volume:58 ,  Issue: 5 )